Skip to menu Skip to content Skip to footer

1992

Journal Article

Superconformal Affine Liouville Theory

Toppan, F and Zhang, YZ (1992). Superconformal Affine Liouville Theory. Physics Letters B, 292 (1-2), 67-76. doi: 10.1016/0370-2693(92)90609-8

Superconformal Affine Liouville Theory

1992

Journal Article

N-Extended Super-Liouville Theory From Osp (n-Vertical-Bar-2) Wznw Model

Zhang, YZ (1992). N-Extended Super-Liouville Theory From Osp (n-Vertical-Bar-2) Wznw Model. Physics Letters B, 283 (3-4), 237-242. doi: 10.1016/0370-2693(92)90014-U

N-Extended Super-Liouville Theory From Osp (n-Vertical-Bar-2) Wznw Model

1992

Journal Article

Affine (2-Loop) Wznw Model, Reduction and Spontaneous Breakdown of Conformal Symmetry

Zhang, YZ (1992). Affine (2-Loop) Wznw Model, Reduction and Spontaneous Breakdown of Conformal Symmetry. Modern Physics Letters a, 7 (16), 1399-1409. doi: 10.1142/S0217732392001075

Affine (2-Loop) Wznw Model, Reduction and Spontaneous Breakdown of Conformal Symmetry

1991

Journal Article

Affine Cs Theories and Wznw Models

Bonora, L, Martellini, M and Zhang, YZ (1991). Affine Cs Theories and Wznw Models. Nuclear Physics B, 365 (3), 655-679. doi: 10.1016/0550-3213(91)90514-X

Affine Cs Theories and Wznw Models

1991

Journal Article

Generalized Sine-Gordon Theory and Perturbed Sl(2)kappa Wznw Model

Zhang, YZ (1991). Generalized Sine-Gordon Theory and Perturbed Sl(2)kappa Wznw Model. Modern Physics Letters a, 6 (22), 2023-2032. doi: 10.1142/S0217732391002190

Generalized Sine-Gordon Theory and Perturbed Sl(2)kappa Wznw Model

1991

Journal Article

Sl(2)k Wznw Models, Perturbations and Integrable Models

Bonora, L, Zhang, YZ and Martellini, M (1991). Sl(2)k Wznw Models, Perturbations and Integrable Models. International Journal of Modern Physics a, 6 (9), 1617-1639. doi: 10.1142/S0217751X9100085X

Sl(2)k Wznw Models, Perturbations and Integrable Models

1991

Journal Article

Affine Cs Theories, Affine Wznw Models and Integrable Models

Bonora, L, Martellini, M and Zhang, YZ (1991). Affine Cs Theories, Affine Wznw Models and Integrable Models. Physics Letters B, 253 (3-4), 373-379. doi: 10.1016/0370-2693(91)91735-E

Affine Cs Theories, Affine Wznw Models and Integrable Models

1989

Journal Article

Some Algebraic Identities in Anomalous Gauge-Theories

Zhang, YZ (1989). Some Algebraic Identities in Anomalous Gauge-Theories. Journal of Physics A-Mathematical and General, 22 (9), L371-L375. doi: 10.1088/0305-4470/22/9/004

Some Algebraic Identities in Anomalous Gauge-Theories

1989

Journal Article

Derivation of Anomalous Commutator and Jacobian From Very General Conditions

Zhang, YZ (1989). Derivation of Anomalous Commutator and Jacobian From Very General Conditions. Physical Review Letters, 62 (19), 2221-2224. doi: 10.1103/PhysRevLett.62.2221

Derivation of Anomalous Commutator and Jacobian From Very General Conditions

1989

Journal Article

Covariant Anomaly and Cohomology in Connection Space

Zhang, YZ (1989). Covariant Anomaly and Cohomology in Connection Space. Physics Letters B, 219 (4), 439-442. doi: 10.1016/0370-2693(89)91091-5

Covariant Anomaly and Cohomology in Connection Space

1988

Journal Article

Algebraic Aspects of the Descent Equations

Zhang, YZ (1988). Algebraic Aspects of the Descent Equations. Journal of Physics A-Mathematical and General, 21 (22), L1055-L1057. doi: 10.1088/0305-4470/21/22/003

Algebraic Aspects of the Descent Equations

1988

Journal Article

The Virasoro Algebra and Group in 4 Dimensions

Zhang, YZ (1988). The Virasoro Algebra and Group in 4 Dimensions. Journal of Mathematical Physics, 29 (5), 1241-1243. doi: 10.1063/1.528199

The Virasoro Algebra and Group in 4 Dimensions

1988

Journal Article

Chiral Jacobian and Wess-Zumino-Witten Term in the Hybrid Chiral Bag Model

Chen, YX, Yue, RH and Zhang, YZ (1988). Chiral Jacobian and Wess-Zumino-Witten Term in the Hybrid Chiral Bag Model. Physics Letters B, 202 (4), 587-590. doi: 10.1016/0370-2693(88)91869-2

Chiral Jacobian and Wess-Zumino-Witten Term in the Hybrid Chiral Bag Model

1988

Journal Article

Cohomological Analysis in Skyrme Model and Boundary Effect of Chiral Bag Model

Hou, BY, Chen, YX and Zhang, YZ (1988). Cohomological Analysis in Skyrme Model and Boundary Effect of Chiral Bag Model. Scientia Sinica Series A-Mathematical Physical Astronomical & Technical Sciences, 31 (2), 172-182.

Cohomological Analysis in Skyrme Model and Boundary Effect of Chiral Bag Model

1988

Journal Article

Some Remarks On the Extension of Loop-Groups

Hou, BY and Zhang, YZ (1988). Some Remarks On the Extension of Loop-Groups. Journal of Physics A-Mathematical and General, 21 (2), 345-352. doi: 10.1088/0305-4470/21/2/013

Some Remarks On the Extension of Loop-Groups

1987

Journal Article

Removing Faddeev Commutator Anomaly

Zhang, YZ (1987). Removing Faddeev Commutator Anomaly. Letters in Mathematical Physics, 14 (4), 303-310. doi: 10.1007/BF00402139

Removing Faddeev Commutator Anomaly

1987

Journal Article

Another Construction of the Virasoro Group

Zhang, YZ (1987). Another Construction of the Virasoro Group. Journal of Physics A-Mathematical and General, 20 (11), 3099-3102. doi: 10.1088/0305-4470/20/11/016

Another Construction of the Virasoro Group

1987

Journal Article

Cohomology in Connection Space, Family Index Theorem, and Abelian Gauge Structure

Hou, BY and Zhang, YZ (1987). Cohomology in Connection Space, Family Index Theorem, and Abelian Gauge Structure. Journal of Mathematical Physics, 28 (8), 1709-1715. doi: 10.1063/1.527480

Cohomology in Connection Space, Family Index Theorem, and Abelian Gauge Structure

1987

Journal Article

Errata: Comment on the constraint for anomalous Jacobi identity

Huo, Bo-Yu and Zhang, Yao-zhong (1987). Errata: Comment on the constraint for anomalous Jacobi identity. Modern Physics Letters A, 02 (06), 447-447. doi: 10.1142/s0217732387001324

Errata: Comment on the constraint for anomalous Jacobi identity

1987

Journal Article

Realization of the 3-Cocycle of the Gauge Group in Hamiltonian-Dynamics

Zhang, YZ (1987). Realization of the 3-Cocycle of the Gauge Group in Hamiltonian-Dynamics. Physics Letters B, 189 (1-2), 149-153. doi: 10.1016/0370-2693(87)91287-1

Realization of the 3-Cocycle of the Gauge Group in Hamiltonian-Dynamics